GoodSense 200 mg Ibuprofen Tablets, Feve...

Category: Tag:

Price: price a - (Details)


Compare to advil active ingredient. GoodSense Ibuprofen tablets 200 mg active ingredient is 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps.
Is Discontinued By Manufacturer ‏ : ‎ No
Product Dimensions ‏ : ‎ 2.59 x 2.59 x 5.13 inches; 3.2 Ounces
Item model number ‏ : ‎ LP13246
Date First Available ‏ : ‎ October 22, 2009
Manufacturer ‏ : ‎ Good Sense
ASIN ‏ : ‎ B0030HRY40
Country of Origin ‏ : ‎ USA
Domestic Shipping: Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues. International Shipping: This item is not eligible for international shipping. Learn More

PAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever
STRONG RELIEF: GoodSense Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer
EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated GoodSense Ibuprofen Tablets 200 mg; use for adults and children 12 years and over
IBUPROFEN is the number one doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm)

Back to top button